# SDR SWIA201127485

- Difficulty date: August 29, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 25,408 hours, 34,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT LIGHT AT ROW 6 IS BROKEN.  (FLT 5362)  REPLACED LEFT OVERWING EMERGENCY EXIT SIGN ASSEMBLY AT ROW 6.
